# SDR 98UAL900079

- Difficulty date: February 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Engine: Pwa PW2037
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273N20043
- Condition: Failed
- Location: Landing Gear
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF CREW HAD TO USE OVERRIDE TO RAISE GEAR.  *S/D*  BLOWN PISTON SEAL IN TRUCK POSITION ACTUATOR.  REPLACED ACTUATOR.
